应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2009, Vol. 25(2): 126-134    DOI:
Finite and Infinite Dimensional Stochastic Differential Equations with Non-Lipschitzian Coefficients
Wang Fengyu,Wang Jieming
School of Mathematical Sciences, Beijing Normal University
Received 1900-01-01  Revised 1900-01-01
Supporting info
null
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn